Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Robust Stability of Time-Variant Discrete-Time Systems with Bounded Parameter Perturbations

Author(s):

K. Premaratne, M. Mansour
Conference/Journal:

IEEE Trans. on Circuits and Systems-I, vol. 42, no. 1, pp. 40-45, Fundamental Theory and Applications
Abstract:



Year:

1995
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { PreMan:1995:IFA_1620,
    author={K. Premaratne and M. Mansour},
    title={{Robust Stability of Time-Variant Discrete-Time Systems with
	  Bounded Parameter Perturbations}},
    journal={IEEE Trans. on Circuits and Systems-I},
    year={1995},
    volume={42},
    number={1},
    pages={40--45},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1620}
}
Permanent link